Article citationsMore>>

J. B. Wiggins, “Option Values under Stochastic Volatility: Theory and Empirical Estimates,” Journal of Financial Economics, Vol. 19, No. 2, 1987, pp. 351-372. doi:10.1016/0304-405X(87)90009-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top